# SDR WTAA950140

- Difficulty date: March 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 796
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Condition: Broken
- Location: Nose Gear
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX - NOSE GEAR POSITION INDICATION FAILED AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPAIRED BROKEN WIRE ON NOSE GEAR UPLOCK MICROSWITCH (P/N 9005EN38).  LANDING GEAR POSITION INDICATIONS NORMAL DURING GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.  (W)
